# SDR WVER2019070636

- Difficulty date: April 29, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: BA67039313901
- Condition: Chafed
- Location: Fuselage
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER IS CHAFED BETWEEN FS 897 TO FS 913, STR 27.
